MAUDE Adverse Event Report: DEPUY MITEK LLC US GII QUICK ANCHOR PLUS W/ #2 PANACRYL; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US GII QUICK ANCHOR PLUS W/ #2 PANACRYL; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212134
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/10/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was received and evaluated.Visual observation confirms the suture is cut.The suture is also slightly frayed.It is possible one of the instruments used in the procedure had sharp edges that contributed to this failure.No additional procedural details were provided to confirm if the aforementioned cause contributed to the failure.A batch record review has been conducted and the results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints for this lot released to distribution.At this point in time, no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that the suture burst after the anchor was inserted during an unspecified surgical procedure.It was reported that the surgery was finished with a same like product.It was not reported if there were any delays in the surgical procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
GII QUICK ANCHOR PLUS W/ #2 PANACRYL
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7808752
Report Number1221934-2018-51733
Device Sequence Number1116700
Product Code JDR
UDI-Device Identifier10886705001989
UDI-Public10886705001989
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K915889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2018
Device Catalogue Number212134
Device Lot Number3734493
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2014
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2014
Initial Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1